# SDR SIMA20161123002

- Difficulty date: November 23, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 15,467 hours, 10,742 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Part number: CN6242082201
- Condition: Cracked
- Location: Lt Transcowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER TRANSCOWL INBOARD STANDOFF IS CRACKED. -C/A-REMOVED AND REPLACED UPPER TRANSCOWL INBOARD STANDOFF IAW ETN-CR-54-015R1.
